MathSciNet Relay Station
MathSciNet bibliographic data
MR144360 57.60 (53.80)
Griffiths, Phillip A. On a theorem of Chern. Illinois J. Math. 6 1962 468–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement